Scientific paper - Original scientific paper
On the decoupling theorem for vacuum metastability
Physics Letters B, 773 (2017); 527-533. https://doi.org/10.1016/j.physletb.2017.08.075

Patel, Hiren H.; Radovčić, Branimir

Cite this document

Patel, H. H. & Radovčić, B. (2017). On the decoupling theorem for vacuum metastability. Physics Letters B, 773., 527-533. doi: 10.1016/j.physletb.2017.08.075

Patel, Hiren H. and Branimir Radovčić. "On the decoupling theorem for vacuum metastability." Physics Letters B, vol. 773, 2017, pp. 527-533. https://doi.org/10.1016/j.physletb.2017.08.075

Patel, Hiren H. and Branimir Radovčić. "On the decoupling theorem for vacuum metastability." Physics Letters B 773 (2017): 527-533. https://doi.org/10.1016/j.physletb.2017.08.075

Patel, H. H. and Radovčić, B. (2017) 'On the decoupling theorem for vacuum metastability', Physics Letters B, 773, pp. 527-533. doi: 10.1016/j.physletb.2017.08.075

Patel HH, Radovčić B. On the decoupling theorem for vacuum metastability. Physics Letters B [Internet]. 2017 [cited 2024 June 15];773:527-533. doi: 10.1016/j.physletb.2017.08.075

H. H. Patel and B. Radovčić, "On the decoupling theorem for vacuum metastability", Physics Letters B, vol. 773, pp. 527-533, 2017. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:477125. [Accessed: 15 June 2024]

Please login to the repository to save this object to your list.